# SDR WX0A2025100132584

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N811NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68002
- Aircraft time: 2,674 hours, 1,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS R2 DOOR SLIDE PACK NOT FITTING CORRECTLY.   R2 SLIDE PACK FABRIC CORRECTLY INSTALLED IAW AMM 25-66-01-400-801"
